Missouri, 2017Flash Flooding and Flooding in Missouri, April 21 to 22, 2017
April 21 to 22, 2017 · NWS SGF · 43 events in 17 counties and zones
Multiple rounds of thunderstorms led to widespread heavy rainfall of two to four inches with isolated amounts up to five inches. Numerous low water crossings, creeks, and streams were flooded.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Multiple rounds of thunderstorms led to widespread heavy rainfall of two to four inches with isolated amounts up to five inches. Numerous low water crossings, creeks, and streams were flooded. Some main stem rivers reached minor to moderate flood stage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Apr 21, 6:21 AM CST, 9 minutes earlier.
Area forecast discussion, Apr 21, 6:21 AM CST, 9 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
721 AM CDT Fri Apr 21 2017
.SYNOPSIS...
Issued at 305 AM CDT Fri Apr 21 2017
As a stationary frontal boundary sits just south of our region
through late tonight and into early Saturday, waves of rainfall
will continue to develop across the central plains and push
through our area. With each round of rainfall, flooding concerns
will gradually increase, especially south of the HWY 54 corridor.
Gradual clearing can be expected by late weekend and into early
next week. After a few days of pleasant weather early to midweek,
more unsettled weather is anticipated.
&&
.SHORT TERM...(Today through Saturday)
Issued at 305 AM CDT Fri Apr 21 2017
Showers and a few embedded thunderstorms have developed across
southeast Kansas and the Missouri Ozarks early this morning. This
activity is forecast to continue to develop/expand eastward
through the morning. A series of upper level disturbances should
keep precipitation going through much of the day. A less subtle
wave will then eject from the Rockies and into the southern plains
this afternoon. There may be a very slight break in the rainfall
late morning/early afternoon (respectively), however, with the
evolution of the waves, think that any break will be short-lived
before additional showers and storms develop/expand into the
region from the west.
From a severe weather standpoint, there will be just enough
elevated instability and wind shear or a hail/gusty wind threat,
however, the main story with this storm system will likely be the
potential for flooding (see below).
Eventually, a surface low with its parent mid level wave will
shift eastward during the morning Saturday. This should push the
heavier rain off to the east. Although much of the heavier
rainfall moves east, we will still be left with some light rain
showers/drizzle. It will also be noticeably cooler with some
locations not even getting above 50 degrees.
In terms of storm totals, most short term and global guidance have
increased amounts across the I44 corridor. Went ahead and added
Bourbon and Vernon Counties to the Flood Watch due to receiving
around an inch of rain yesterday with an additional 1-2 expected
up that way before all said and done. Around the I44 corridor and
especially south, think rainfall amounts of 2-4" with locally
higher amounts (say 5") is still reasonable. With soils becoming
quickly saturated (if not already) flooding concerns will grow
with each wave of heavier rainfall through today and especially
into the evening/overnight tonight.
.LONG TERM...(Saturday night through Thursday)
Issued at 305 AM CDT Fri Apr 21 2017
Precipitation and eventually clouds should slowly start to
decrease as the pesky late week system continues to exit stage
right by Sunday. Upper level ridging is then expected to build over
our area next week. This will allow temperatures to warm back
into the normal range after a below average weekend.
The weather once again turns unsettled mid to late week next week
as another series of mid level waves move from the southern
plains and into our region. At this time, timing and exact impact
of each wave are still difficult to resolve, however, this looks
to be a decent opportunity of more showers and thunderstorms
through perhaps early next weekend.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 653 AM CDT Fri Apr 21 2017
An area of rain and embedded thunderstorms will continue across
southern Missouri early this morning. Additional rounds of showers
and thunderstorms will then impact the area from later this
morning into tonight. MVFR and local IFR conditions can be
expected around storms. IFR will become more prevalent from this
afternoon into tonight.
Surface winds will increase and become gusty out of the east from
this afternoon into tonight.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Saturday morning for MOZ066-077>082-088>098-
101>106.
KS...Flood Watch through Saturday morning for KSZ073-097-101.
&&
SYNOPSIS...Frye
SHORT TERM...Frye
LONG TERM...Frye
AVIATION...SchaumannHazardous weather outlook, Apr 21, 5:25 AM CST, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
625 AM CDT Fri Apr 21 2017
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
625 AM CDT Fri Apr 21 2017
This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Limited Hail risk.
Limited Thunderstorm wind damage risk.
Elevated Flooding risk.
Elevated Lightning risk.
DISCUSSION...
Scattered showers and Thunderstorms will continue to develop
and move eastward through today and into the night. Rainfall
may be heavy at times.
Around two to four inches of rainfall can be expected through
Saturday, which may lead to flooding of creeks, streams, and
poor drainage areas.
In addition to the flooding risk, a strong storm or two may be
possible along the Missouri and Arkansas border this
afternoon.
.DAYS TWO THROUGH SEVEN...Saturday through Wednesday.
Residual flooding will be possible during much of the day
Saturday from heavy rainfall on Friday.
Our next storm system will set up across the central plains by
mid week next week. Additional showers and thunderstorms will
be possible during this timeframe.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.
&&
More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep
This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf
Frye
Event by event
31 flood, 10 flash flood, 2 heavy rain. Local standard time, as filed.
Flood, Newton
- When
- April 21, 6:30 AM CST to 8:30 AM CST
- Where
- Newton County, 0.61 mi S of Racine to 0.48 mi S of Racine
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 36.891, -94.529
There was water over a low water crossing south of Racine on State Highway CC.
Flood, Newton
- When
- April 21, 6:30 AM CST to 8:30 AM CST
- Where
- Newton County, 0.16 mi WSW of Neosho to 0.19 mi WSW of Neosho
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 36.869, -94.373
West Spring Street between Valley Streat and South Neosho Blvd in Neosho was closed due to flood water.
Flood, Barry
- When
- April 21, 7:00 AM CST to 10:00 AM CST
- Where
- Barry County, 0.39 mi W of Mc Dowell to 0.32 mi WSW of Mc Dowell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.821, -93.787
State Highway C was closed in both directions at Flat Creek due to flooding.
Flash Flood, Newton
- When
- April 21, 9:37 AM CST to 11:37 AM CST
- Where
- Newton County, 0.93 mi NNW of Newtonia to 0.94 mi NW of Newtonia
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 36.892, -94.188
Water was over Kentucky Road and Teal Drive. The road was impassable.
Flash Flood, Barry
- When
- April 21, 9:42 AM CST to 11:42 AM CST
- Where
- Barry County, 3.5 mi N of Cassville Flds Arpt to 3.47 mi N of Cassville Flds Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.730, -93.840
A low water bridge at Farm Road 2140 and State Highway Y had one foot of water over the roadway. The intersection was closed.
Flash Flood, McDonald
- When
- April 21, 10:00 AM CST to 12:00 PM CST
- Where
- McDonald County, 0.78 mi NE of Mc Natt to 0.63 mi E of Mc Natt
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.737, -94.309
The Elkhorn Branch on State Highway CC had water flowing over the road. This report was from social media.
Flash Flood, Barry
- When
- April 21, 10:05 AM CST to 12:05 PM CST
- Where
- Barry County, 5.5 mi WNW of Eagle Rock to 5.46 mi WNW of Eagle Rock
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.591, -93.835
Farm Road 1135 was impassable at the low water bridge near the Roaring River Hatchery.
Flash Flood, Barry
- When
- April 21, 10:15 AM CST to 12:15 PM CST
- Where
- Barry County, 3.81 mi SSW of Mc Dowell to 3.62 mi SSW of Mc Dowell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.772, -93.814
State Highway U was closed due to flooding along Flat Creek.
Flash Flood, McDonald
- When
- April 21, 10:15 AM CST to 12:15 PM CST
- Where
- McDonald County, 3.15 mi SE of Bethlehem to 3.14 mi SE of Bethlehem
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.683, -94.096
State Highway U was closed due to flooding along Mikes Creek.
Flash Flood, Taney
- When
- April 21, 10:15 AM CST to 12:15 PM CST
- Where
- Taney County, 1.49 mi NNW of Bradleyville
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 36.800, -92.910
Beaver Creek was out of the banks on Old Cheese Plant Road.
Flood, Howell
- When
- April 21, 11:50 AM CST to 2:50 PM CST
- Where
- Howell County, 2.81 mi SW of Pottersville to 2.89 mi SW of Pottersville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.667, -92.059
State Highway K was closed due to flooding.
Flood, Douglas
- When
- April 21, 12:00 PM CST to 3:00 PM CST
- Where
- Douglas County, 2.5 mi W of Ava Muni Meml Arpt to 2.41 mi W of Ava Muni Meml Arpt
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.967, -92.725
State Highway Y was closed due to flooding at Cowskin Creek.
Flood, Douglas
- When
- April 21, 12:00 PM CST to 3:00 PM CST
- Where
- Douglas County, 1.58 mi ENE of Ava to 1.56 mi ENE of Ava
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.958, -92.623
State Highway FF was closed due to flooding at Hunter Creek.
Flood, Douglas
- When
- April 21, 12:00 PM CST to 3:00 PM CST
- Where
- Douglas County, 1.49 mi SSE of Olathe to 1.6 mi SSE of Olathe
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.010, -92.520
State Highway U was closed due to flooding at Bryant Creek.
Flash Flood, Lawrence
- When
- April 21, 12:30 PM CST to 2:30 PM CST
- Where
- Lawrence County, 2.57 mi NW of Pierce City to 2.54 mi NW of Pierce City
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 36.977, -94.033
The Lawrence County Road and Bridge District in Pierce City reported that secondary roads were flooded across the county. One vehicle was submerged in flooding on County Road 2210 about two miles northwest of Pierce City.
Flood, Webster
- When
- April 21, 12:30 PM CST to 3:30 PM CST
- Where
- Webster County, 0.44 mi SW of Olga to 0.49 mi SSE of Olga
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.095, -92.925
State Highway Z was closed due to flooding at the Finley Creek.
Flood, Howell
- When
- April 21, 12:45 PM CST to 3:45 PM CST
- Where
- Howell County, 1.31 mi ESE of Leota to 1.22 mi SE of Leota
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.520, -92.010
State Highway 142 was closed due to flooding.
Flood, McDonald
- When
- April 21, 1:08 PM CST to 4:08 PM CST
- Where
- McDonald County, 2.43 mi N of Powell to 2.41 mi N of Powell
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.655, -94.180
A former NWS employee reported flooding along Route E and Kings Hollow Road at several low water crossings.
Flood, Wright
- When
- April 21, 1:20 PM CST to 4:20 PM CST
- Where
- Wright County, 4.4 mi NE of Mansfield to 4.42 mi NE of Mansfield
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.168, -92.528
MODOT reported Route AB was closed due to flooding at Wolf Creek.
Flood, Taney
- When
- April 21, 1:46 PM CST to 4:46 PM CST
- Where
- Taney County, 1.66 mi W of Branson to 1.4 mi W of Branson
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.650, -93.250
Roark Valley Road was closed between Truman and Forsyth Road in Branson. Jupiter and Caudill Road were closed because of flooded low water crossings.
Flood, Barry
- When
- April 21, 2:03 PM CST to 5:03 PM CST
- Where
- Barry County, 1.34 mi ESE of Washburn
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.572, -93.948
Farm Road 1070 north of Rauc-a-bye Lane was flooded and impassable at several locations.
Flood, McDonald
- When
- April 21, 2:14 PM CST to 5:14 PM CST
- Where
- McDonald County, 3.91 mi SW of Coy to 3.99 mi SW of Coy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.630, -94.580
Langley Road just east of Highway 43 was closed due to a flooded low water crossing.
Flood, Taney
- When
- April 21, 2:15 PM CST to 5:15 PM CST
- Where
- Taney County, 1.94 mi NW of Mincy to 1.98 mi NW of Mincy
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.589, -93.146
Route J was closed due to flood water.
Flood, Barry
- When
- April 21, 2:18 PM CST to 5:18 PM CST
- Where
- Barry County, 0.57 mi NW of Jenkins to 0.5 mi NW of Jenkins
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.776, -93.687
Farm Road 1215 north of Highway 248 was impassable due to flood water.
Flood, Stone
- When
- April 21, 2:29 PM CST to 5:29 PM CST
- Where
- Stone County, 0.89 mi NW of Reeds Spg to 0.98 mi NW of Reeds Spg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.760, -93.390
Raily Creek Road was closed due to flood water.
Flood, Taney
- When
- April 21, 2:45 PM CST to 5:45 PM CST
- Where
- Taney County, 1.03 mi WNW of Kirbyville to 0.95 mi WNW of Kirbyville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.627, -93.187
Coon Creek Road was impassable and closed due to flood water.
Flood, Barton
- When
- April 21, 3:15 PM CST to 6:15 PM CST
- Where
- Barton County, 3.2 mi SE of Mindenmines to 3.18 mi SE of Mindenmines
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.450, -94.555
Route M was closed due to flooding.
Flash Flood, Christian
- When
- April 21, 3:55 PM CST to 5:55 PM CST
- Where
- Christian County, 0.6 mi NNW of Abadyl to 0.33 mi NNW of Abadyl
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.058, -92.975
A swift water rescue was conducted near Ottawa Road and North Marshfield Road.
Heavy Rain, Barry
- When
- April 21, 4:15 PM CST
- Where
- Barry County, 1.49 mi SSE of Cato
- Reported by
- CoCoRaHS
- Coordinates
- 36.560, -93.690
A storm total rainfall of 4.00 inches was measured.
Flood, Greene
- When
- April 21, 5:10 PM CST to 8:10 PM CST
- Where
- Greene County, 0.77 mi N of Cody to 0.76 mi N of Cody
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.131, -93.120
Highway 125 was closed due to flooding.
Flood, Texas
- When
- April 21, 5:15 PM CST to 8:15 PM CST
- Where
- Texas County, 2.61 mi S of Clear Spgs to 2.59 mi S of Clear Spgs
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 37.062, -91.871
Bartlett Drive at Pine Creek was impassable due to flood water.
Heavy Rain, Barry
- When
- April 21, 5:15 PM CST
- Where
- Barry County, 0.69 mi N of Shell Knob
- Reported by
- Broadcast Media
- Coordinates
- 36.640, -93.630
A storm total rainfall of 4.33 inches was measured in Shell Knob.
Flood, Shannon
- When
- April 21, 5:27 PM CST to 8:27 PM CST
- Where
- Shannon County, 5.01 mi ESE of Munsett to 5.04 mi ESE of Munsett
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.084, -91.251
Route H was closed due to flooding.
Flood, Shannon
- When
- April 21, 5:27 PM CST to 8:27 PM CST
- Where
- Shannon County, 5.89 mi ESE of Munsett to 5.44 mi ESE of Munsett
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.090, -91.230
Route NN was closed at Rocky Creek due to flooding.
Flood, Barton
- When
- April 21, 6:19 PM CST to 9:19 PM CST
- Where
- Barton County, 3.97 mi S of Boston to 4.15 mi S of Boston
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.363, -94.301
The outer road on I-49 was closed due to flooding.
Flood, Douglas
- When
- April 21, 7:00 PM CST to 10:00 PM CST
- Where
- Douglas County, 0.64 mi NE of Ann to 0.71 mi NNE of Ann
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.035, -92.190
Route EE was closed about one mile east of Route AD due to flooding along the North Fork River.
Flood, Barton
- When
- April 21, 7:12 PM CST to 10:12 PM CST
- Where
- Barton County, 1.49 mi SSW of Boston to 1.42 mi SSW of Boston
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.400, -94.310
Route 126 was closed about a quarter of a mile west of I-49 due to flooding.
Flood, Wright
- When
- April 21, 7:20 PM CST to 10:20 PM CST
- Where
- Wright County, 1.7 mi N of Jerktail to 1.94 mi N of Jerktail
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.444, -92.446
Route Z was closed at Elk Creek due to flooding.
Flood, Wright
- When
- April 21, 7:20 PM CST
- Where
- Wright County, 2.01 mi WNW of Rayborn to 1.69 mi WNW of Rayborn
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.314, -92.402
Route E was closed about one mile north of Route 38 due to flooding along the Gasconade River.
Flood, Ozark
- When
- April 21, 8:35 PM CST to 11:35 PM CST
- Where
- Ozark County, 0.98 mi ENE of Sycamore to 1.02 mi NE of Sycamore
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.705, -92.263
State Higway 181 was closed near Bryant Creek due to flooding.
Flash Flood, Texas
- When
- April 22, 2:00 AM CST to 4:00 AM CST
- Where
- Texas County, 3.17 mi SSW of Pine Crest to 3.38 mi SSW of Pine Crest
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 37.056, -91.685
There was flash flooding along the Upper Jacks Fork River across much of southeast Texas County and western Shannon County.
Flood, Barton
- When
- April 22, 2:00 AM CST to 5:00 AM CST
- Where
- Barton County, 2.15 mi NE of Lamar to 2.77 mi NE of Lamar
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 37.520, -94.250
A vehicle drove into a flooded Muddy Creek and became submerged. All occupants were able to get out safely. This incident occurred near the intersection of Muddy Creek and NE 30th Lane.
Flood, Polk
- When
- April 22, 5:00 AM CST to 8:00 AM CST
- Where
- Polk County, 2.46 mi SSW of Wishart to 2.52 mi NE of Graydon Spgs
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.486, -93.484
A car was submerged in flood water from the SAC River and Coates Branch Creek on Highway 215. All occupants were able to escape safely.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Texas, April 21, 2017$1.4 million · EF0 · 51 events
- Wildfire in Florida, April 21 to 22, 2017$1.8 million · 2 events
- Hail and Damaging Winds in Virginia, April 21, 2017$47,000 · 1.25 in hail · 9 events
- Flash Flooding and Hail in Oklahoma, April 21, 2017$27,000 · 1 in hail · 20 events
- Hail and Damaging Winds in Maryland, April 21, 20171 injured · 1.75 in hail · 29 events
- High Surf in Hawaii, April 21 to 22, 201712 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 21, 20171 in hail · 11 events
- Flash Flooding and Damaging Winds in Arkansas, April 21, 2017$12,000 · 61 kt wind · 7 events
- Hail in Texas, April 21, 20171.5 in hail · 10 events
- Flood and Hail in Tennessee, April 21, 2017$13,000 · 1 in hail · 4 events
- Damaging Winds in Virginia, April 21, 201752 kt wind · 7 events
- Hail and Damaging Winds in Oklahoma, April 21, 20171 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 689802, 689803, 691033, 689792, 689793, 689794, 689795, 689796, 689797, 689798, 691034, 691035, 691036, 691037, 689799, 691038, 691039, 691040, 691041, 691042, 691043, 691044, 691047, 691046, 691045, 691048, 691050, 689800, 691061, 691053, 691049, 691060, 691051, 691052, 691059, 691056, 691057, 691054, 691055, 691058, and more.